# SDR UPS03841566

- Difficulty date: October 19, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN RT CUSP IS CORRODED BEYOND LIMITS AT STATION 260.  REMOVED, FABRICATED AND REPLACED CUSP SECTION  BETWEEN STA 210 TO 390 IAW SRM 53-2-5 FIG 15.
